# SDR CALA2019050700697

- Difficulty date: May 4, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 50,496 hours, 14,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 415N400111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY FINDING ZONE 200 OPEN, FWD GALLEY FLOOR FITTING AT STA 365 IS CORRODED AND PITTED. REF N/R 0053994 REMOVED AND REPLACED NEW FITTING P/N 415N4007-11, BATCH 00034697 25, PO NO:SAG1900502 AT MAIN CABIN FWD GALLEY FLOOR AT STA 365 PER SRM 51-40-02 AND AMM 20-11-00-912-001, USED (T /W) ID:11-706 DATE OF DUE 11SEP19.WORK WAS ACCOMPLISHED ON N/R 0053994.
